# SDR SIMA20150303005

- Difficulty date: March 3, 2015
- Submitted: March 6, 2015
- Operation: Air carrier
- Aircraft: N601DW
- Make and model: Emb EMB-145LR
- Aircraft serial: 145046
- Aircraft time: 40,330 hours, 34,150 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Sleeve
- Condition: Blown
- Location: Ac Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

WHILE RUNNING PROCEDURES FOR ITEM NR 1,  RECEIVED PACK 2 OVLD, FOLLOWED BY BURNING SMELL.  FOUND BLOWN SLEEVE FWD OF D C V CAUSING BURNING SMELL.  R  & R SLEEVE AMM 21-60-01.  LEAK CHECK & OPERATIONS CHECKED GOOD AT THIS TIME.
